# SDR SWAA2024122679844

- Difficulty date: December 20, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 61,486 hours, 37,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTS AT R/H OVERWING EMERGENCY EXIT HATCH INOP<[01] PERFORMED GOOD OPS CHECK OF THE EMERGENCY LIGHTS IAW B737 33-51-00-720-801;[02] VERIFIED PERFORMED GOOD OPS CHECK OF THE EMERGENCY LIGHTS IAW B737 33-51-00-720-801
